The Hands Of People With Hypothyroidism Often Tremble With Palpitations?
I want to ask, I have hypothyroidism and thyroid ca. but I also often experience tremors, still love heart palpitations, and like to sweat excessively but my hormone lab results show that I am hypothyroid, therefore I want to ask if I am hypothyroid or hyperthyroid. because I also have symptoms of both?
Hello, ulva desvira, thanks for asking HealthReplies.com.
Thyroid hormone function checks can be done by checking the levels of T3, T4, and TSH. High TSH and low T3 and T4 indicate hypothyroidism (or lower than normal thyroid hormone levels), while low TSH and high T3 and T4 indicate hyperthyroidism (higher than normal thyroid hormone levels). For reading lab results, you should consult the doctor who treats you.
The diagnosis of hyper or hypothyroidism must pay attention to all examination results (from questions and answers, direct physical examination, and investigations). The therapy offered will depend on the results of your examination and your physical condition.
Shaking and heart palpitations can be caused by a variety of reasons, including disturbances in heart rhythm, the influence of thyroid hormones (usually hyperthyroidism / thyroid hormone excess), psychology, consumption of certain drugs, consumption of caffeine, etc. To be sure, it requires a direct examination by a doctor. The doctor will ask you about your symptoms, perform a physical examination, and any necessary supporting examinations, such as heart records, chest x-rays, echocardiography, blood tests, and hormone tests. So, even if you experience symptoms of hyperthyroidism (shaking, palpitations, sweating), this condition must be confirmed again with further examination.
Avoid consumption of caffeine (from coffee, tea), adequate rest, exercise according to your ability (consult your doctor first), avoid psychological stress with relaxation, recreation, and meditation / worship. If the symptoms get worse, shortness of breath, left chest pain, you should immediately consult your doctor to be given the right therapy.
That's all, hopefully it's useful.
Greetings, dr. Sarah Rizqia.